Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: MICROAIRE SURGICAL INSTRUMENTS ENDOTINE FOREHEAD 3.5
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
MICROAIRE SURGICAL INSTRUMENTS ENDOTINE FOREHEAD 3.5
Model Number
CFD-22102
Medical Device Problem Code
Fracture (1260)
Health Effect - Clinical Code
Inadequate Osseointegration (2646)
Date of Event
03/06/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Customer states right brow dropped several days after surgery on (b)(6) 2026.A second surgery to replace endotine was done on (b)(6) 2026.
New Search
Submit an Adverse Event Report
Brand Name
ENDOTINE FOREHEAD 3.5
Common Device Name
ENDOTINE FOREHEAD 3.5
Manufacturer
(Section D)
MICROAIRE SURGICAL INSTRUMENTS
3590 grand forks blvd
charlottesville VA 22911
Manufacturer
(Section G)
MICROAIRE SURGICAL INSTRUMENTS
3590 grand forks blvd
charlottesville VA 22911
MDR Report Key
25304420
Report Number
2020601-2026-00004
Device Sequence Number
13085033
Product Code
ODU
UDI-Device Identifier
00847399006851
UDI-Public
00847399006851
Combination Product (Y/N)
Y
Initial Reporter State
MI
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Device Implanted Year
2026
Device Explanted Year
2026
Serviced by Third Party (Y/N)
N
Reporter Type
Manufacturer
Report Source
Company Representative
Initial Reporter Occupation
Non-Healthcare Professional
Type of Report
Initial
Report Date
(Section B)
05/27/2026
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
CFD-22102
Device Catalogue Number
CFD-22102
Device Lot Number
437425
Was Device Available for Evaluation?
Device Returned to Manufacturer
Date Returned to Manufacturer
04/30/2026
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
04/30/2026
Initial Report FDA Received Date
05/27/2026
Was Device Evaluated by Manufacturer? (Y/N)
Yes
Date Device Manufactured
01/06/2026
Is the Device Labeled for Single Use? (Y/N)
Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Initial
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Required Intervention;
Patient Age
63 YR
Patient Sex
Male
Patient Weight
93 KG